Progress

242 signed
8 more needed

Sign the Petition to

Turangi Community

Support is URGENTLY required to STOP / BAN the sale of "Synthetic Cannabis" legally known as "Herbal Highs" from our shops in Turangi

Ursers personal affects are horrifically damaging mentally and physically. Symptoms such as anxiety attacks, lack of breath, heart pulsations, agitation, cold & hot sweats, swelling, itichiness, sores, hallucinations, brain damage, dietary habits, and seizures; then affects on a whanau and friends.

More information about these substances can be obtained from the local council or by phoning the Poison Center on 0800POISON

Signed,

Hoki Tawa

This petition closed about 2 years ago

How this will help

Users personal affects are horrifically damaging mentally and physically. Symptoms such as anxiety attacks, lack of breath, heart pulsations, agitation, cold & hot sweats, swelling, itchiness ...

Users personal affects are horrifically damaging mentally and physically. Symptoms such as anxiety attacks, lack of breath, heart pulsations, agitation, cold & hot sweats, swelling, itchiness  sores, hallucinations, brain damage, dietary habits, and seizures; then affects on a whanau and friends.

More information about these substances can be obtained from the local council or by phoning the Poison Centre on 0800POISON

9 comments

to comment